# SDR ASOA2012110702432

- Difficulty date: November 3, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 21,341 hours, 19,687 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 16400105
- Part serial: DCL80302
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, RECEIVED A GEAR DISAGREE WARNING MESSGE (ROUGHLY 6000 FT) COMPLIED WITH QRH.  GEAR RETURNED TO DOWN AND LOCKED IAW QRH.  EMERGENCY DECLARED AND RETURNED TO DEPARTURE.    R & R NLG DRAG BRACE IAW AMM 32-21-05 LEAK AND OPS CHECKED GOOD, NO DEFECTS.  ACFT OK FOR SERVICE REF AIPC 32-21-05 FIG 1, ITEM 5B.
